Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Redness, swelling in fingers. Taking light treatment, conditions worsened. History of rheumatic fever, side effect?

For the past eight months or so I have been having redness, swelling, and stiffness in my fingers. They are warm to the touch and ache. I went to the Dr. (P.A.) and they did blood work that indicated a "0 Rhumatoid factor" and told me to take Ibuprofen. It has continued and gotten worse now for 5 months since that appointment. I am only 27 years old and i'm worried about arthritis. At 19 I was diagnosed with Rhumatic Fever and am a carrier of strep. I also take Adderall for ADHD and wonder if it is a side affect of that?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and swelling of the fingers is suggestive of an inflammation of the small joints of the hands. Rheumatoid arthritis is a likely possibility even if the RA factor is negative. Regular anti inflammatory medicines and pain killers will help you.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor